Home » Browse Health Topics » Diet Pills » Side Effects of taking Raspberry Ketones
Side Effects of taking Raspberry Ketones
Dear Ask The Doctor:
Today is my first time taking raspberry key tones as part of a diet regimine. Me and a couple in my family are taking them also for the first time. I took 150mg, and my mom took 300mg. So for both of us, had severe nausea vomiting, and i experienced dizziness fainting. When i look it up online, it says no side effects, but since its not just me getting this, clearly there is. I dont take any other medication for anything and i did eat with it. Any suggestions? Thanks.
Answer:As the name suggests, raspberry ketone is a compound present in red raspberries and is on the USDA's list of ingredients that are generally recognized as safe. Raspberry ketone is a stimulant, like so many other weight loss supplements and can cause increase heart rate and affect blood pressure as well as cause insomnia and agitation. Since the symptoms experienced by you and your mom were after taking the drug, I would recommend that you stop taking the pill. The research behind the claims that raspberry ketones help with weight loss is scant and this is no replacement to sensible diet and regular exercise.
Have a Question? Ask The Doctor Here.
Sign In to join in the conversation.
Weight loss pills v/s a standard drug test
Will any of the ingedeints in 100% Green Coffee weight loss pills cause me to fail a drug test?
Taking Phentabz while on other Meds
Can I take Phentabz if I am already on Ciprofloxacin and Gabapentin?
Mixing Hydroxycut and SeroVital
Are there any negative interactions when taking Hydroxycut and SeroVital?
Identify this medicine
Never mind, while asking a question is free, getting an answer is not? That's incredible deceitful
Diet pills with medication
I currently take medicines for high blood pressure and diabetes. I also take 40 unites of Humulin a day. Is it saf...
Are NV clinical pills safe?
Is it safe for a heart patient to take Garcinia...
Is garcinia cambogia safe to take? I take heart medication
laxative abuse is damaging my bowels
I was diagnosed with anorexia four years ago when I was 14. I would use laxatives sometimes also. Recently I've been ...
Epitol compatibility with Garcinia HCA
I am wondering if Garcinia HCA will interact with the Epitol I am taking. Will it cause a seizure?
Heart attack symptoms with Phentermine
I have been taking Phentermine for 6 days now. On the 2nd and 3rd day, I worked out for 20 minutes, lifting dumbbells...
You’re in good hands, meet ATD’s founding physicians.
Dr. Suneel Sharman M.D.
- Board Certified GP
- CMO ATD Health Network Inc.
- Adjunct Professor at U Of T
Dr. Kunaal Jindal M.D.
- Board Certified Plastic Surgeon
- Director ATD Health Network Inc.
- Fellowship Training Atlanta, GA